American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Will Perkins. Birthday inequalities, repulsion, and hard spheres. Proc. Amer. Math. Soc. 144 (2016) 2635-2649.
Abstract, references, and article information   
View Article: PDF

[2] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information   
View Article: PDF

[3] Raphael Yuster. Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008) 771-779. MR 2361848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henry A. Kierstead. An effective version of Hall's theorem . Proc. Amer. Math. Soc. 88 (1983) 124-128. MR 691291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia